# SDR FDEA2018091102434

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 58,504 hours, 22,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283600800
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 151CF AFT PIT IS DAMAGED. FABRICATED FLOOR PANEL 151CF ON T18/1363043 PER SRZ 25-005, REPAIR IS CLASSIFED AS CAT "A" AND MAJOR REPAIR.
